U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Cephalexin nausea

A member asked:
Dr. Richard Bensinger
Ophthalmology 52 years experience
Stop the cephalexin: Styes do not respond to cephalexin -- so as a first step, stop the antibiotic. Styes respond best to frequent application of very warm, moist soaks... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 19-year-old female asked:
Dr. Martin Raff
Infectious Disease 56 years experience
Both possible: It is certainly unusual for an "outer ear infection" to produce nausea and fatigue. Also strange presentation for influenza. Would check back with t... Read More
A 20-year-old female asked:
Dr. Hunter Handsfield
Infectious Disease 53 years experience
Another cause?: As you have experienced before, cephalexin usually doesn't cause such symptoms. Most people tolerate it very well. So maybe it's not the cause? Try ta... Read More
A 44-year-old female asked:
Dr. Robert Killian
General Practice 28 years experience
UTI and Nausea: Unfortunately yes. But, so can the antibiotics you are taking. This should not be long lasting so not a reason to stop yet. But, if you do not have M... Read More
A 22-year-old female asked:
Dr. Susan Rhoads
Family Medicine 38 years experience
Stop it, call Doc.: This is not a very common problem with Keflex. Are you taking anything else? Call your doctor for another antibiotic, if this is the cause. The whol... Read More
A 36-year-old female asked:
Dr. Gary Sandler
Dentistry 54 years experience
Side effects: It is always best to discuss these types of issues with the doctor who actually prescribed the medication. We are not privy to your medical history an... Read More
A 18-year-old member asked:
Dr. Michael Kleerekoper
A Verified Doctoranswered
A US doctor answeredLearn more
Medicine: How long have you been on these meds and are they helping you? Infection, nausea, and cramps indicates that you must either go first to the Emergency ... Read More
A 26-year-old female asked:
Dr. Moshe Usadi
Specializes in Family Medicine
It depends: It depends on the infection and whether it is entirely resolved. Please be careful about stopping medicine early, as it can lead to untreated infecti... Read More
A 26-year-old female asked:
Dr. Moshe Usadi
Specializes in Family Medicine
Probably prozac (fluoxetine): Prozac (fluoxetine) can cause these symptoms. Unfortunately, this medicine usually produces unpleasant effects before positive effects, but they usua... Read More
A 29-year-old member asked:
Dr. Martin Raff
Infectious Disease 56 years experience
Doubt tt: Anything is possible but this is a very benign drug with few human toxicities beyond allergic reactions.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership